# SDR V0XD20190227007

- Difficulty date: February 16, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: CC670331516
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY R/H ACCESS 212AR LWR DOOR LANDING IS CRACKED.   REMOVED AND REPLACED DOOR LANDING(PN:CC670-33151-6) IAW CRJ 700 SRM 51-42-06, 51-40-11, 51-42-13,AND 51-25-16.
